# SDR C2XA10CL201

- Difficulty date: December 15, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 18,402 hours, 14,546 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD FLT 5932 THE CREW REPORTED A SMOKE OVERHEAT BURNING SMELL FROM THE NR 2 PACK.MAINTENANCE INSPECTED AND COULD NOT DUPLICATE THE SMOKE/OVERHEAT SMELL.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
